Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Les modèles dénombrables d'une théorie ayant des fonctions de Skolem


Author: Daniel Lascar
Journal: Trans. Amer. Math. Soc. 268 (1981), 345-366
MSC: Primary 03C15; Secondary 03C45
DOI: https://doi.org/10.1090/S0002-9947-1981-0632533-X
MathSciNet review: 632533
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be a countable complete theory having Skolem functions. We prove that if all the types over finitely generated models are definable (this is the case for example if $ T$ is stable), then either $ T$ has $ {2^{{\aleph _0}}}$ countable models or all its models are homogeneous. The proof makes heavy use of stability techniques.


References [Enhancements On Off] (What's this?)

  • [L1] Daniel Lascar, Sur les théories convexes modèles complètes, C. R. Acad. Sci. Paris Sér. A 278 (1974), 1001-1004. MR 0349376 (50:1870)
  • [L2] -, Généralisation de l'ordre de Rudin-Keisler aux types d'une theorie, Colloq. Internat. C.N.R.S., No. 249, Clermont-Ferrand, 1975, pp. 73-81.
  • [L3] -, Les modèles dénombrables d'une théorie superstable ayant des fonctions de Skolem, C. R. Acad. Sci. Paris Sér. A 289 (1979), 655-658.
  • [LP] Daniel Lascar et Bruno Poizat, An introduction to forking, J. Symbolic Logic 44 (1979), 330-350. MR 540665 (80k:03030)
  • [S1] Saharon Shelah, Classification theory, North-Holland, Amsterdam, 1978. MR 513226 (81a:03030)
  • [S2] -, End extensions and the number of countable models, J. Symbolic Logic 43 (1978), 550-562. MR 503792 (80b:03037)
  • [V] Robert L. Vaught, Denumerable models of complete theories, Proc. Sympos. Foundation of Mathematics, Infinite Methods, Pergamon, New York, 1961, p. 303. MR 0186552 (32:4011)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C15, 03C45

Retrieve articles in all journals with MSC: 03C15, 03C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0632533-X
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society